# SDR 2006UALA00654

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AC BAY OB SIDE OF DOOR CUTOUT 22" FROM AFT END.  BULKHEAD WEB DAMAGED FROM CONTACT WITH DOOR LATCH. DAMAGE AREA TRIMMED OUT REF MM51-20-01 & EA I060153.
